Posted by: Chars | 2009-01-22

Facial Hair

I' m a 34 yr old female, have only 1 child. I went off the pill, Marvelon in 1997, sinc then I have had facial hair. If I had to go back onto Marvelon, would the facial hair decrease and would I gain the weight back that I have lost.. I am totally desperate, please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the Marvelon controlled your facial hair, it may well do so again. Weight loss or gain is usually not related to the Pill, so don't rely on this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Chars | 2009-01-30

Dear Doc

Reply to Chars
Posted by: CHARS | 2009-01-27

Would the local clinic supply the Marvelon. Thanking you for you time. I will give it a try. Will keep you posted.

Reply to CHARS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.